# SDR QXEA9901588

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NR 5 FLAP CARRIAGE HOUSING ASSEMBLY IS CHAFED ON INBOARD SIDE WHERE FAIL/SAFE STRAP MOUNTS.  REPAIRED IAW HORIZON AIR EA 9-57-437.
